Über die Bandwerte einer analytischen Funktion

Fr. Riesz

Mathematische Zeitschrift (1923)

  • Volume: 18, page 87-95
  • ISSN: 0025-5874; 1432-1823

How to cite


Riesz, Fr.. "Über die Bandwerte einer analytischen Funktion." Mathematische Zeitschrift 18 (1923): 87-95. <http://eudml.org/doc/167747>.

author = {Riesz, Fr.},
journal = {Mathematische Zeitschrift},
pages = {87-95},
title = {Über die Bandwerte einer analytischen Funktion},
url = {http://eudml.org/doc/167747},
volume = {18},
year = {1923},

AU - Riesz, Fr.
TI - Über die Bandwerte einer analytischen Funktion
JO - Mathematische Zeitschrift
PY - 1923
VL - 18
SP - 87
EP - 95
UR - http://eudml.org/doc/167747
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.